# SDR DALA2024032703853

- Difficulty date: March 25, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,882 hours, 30,514 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ R1 SLIDE LIGHT. CORRECTIVE ACTION: OPERATED DOOR 1R PER B757 AMM 52-11-00 OPS CK NORMAL. (0260810)
